# SDR AALA202201259036

- Difficulty date: January 24, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 50,014 hours, 35,019 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L IS VERY DIFFICULT TO ARM. CLEANED AND LUBRICATED PER AMM 52-11-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
